Repositorio de producción científica de la Universidad de Sevilla

H^2-boundedness of the pullback attractors for non-autonomous 2D Navier-Stokes equations in bounded domains

Opened Access H^2-boundedness of the pullback attractors for non-autonomous 2D Navier-Stokes equations in bounded domains

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: García Luengo, Julia María
Marín Rubio, Pedro
Real Anguas, José
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2011
Publicado en: Fuzzy Sets and Systems, 74(14), 4882-4887
Tipo de documento: Artículo
Resumen: We prove some regularity results for the pullback attractors of a non-autonomous 2D Navier–Stokes model in a bounded domain Ω of R2. We establish a general result about (H2(Ω))2∩V-boundedness of invariant sets for the associate evolution process. Then, as a consequence, we deduce that, under adequate assumptions, the pullback attractors of the non-autonomous 2D Navier–Stokes equations are bounded not only in V but also in (H2(Ω))2.
Tamaño: 161.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/25931

DOI: http://dx.doi.org/10.1016/j.na.2011.04.063

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 4.0 España

Este registro aparece en las siguientes colecciones